Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18049
Title: Conversion of coloring algorithms into maximum weight independent set algorithms
Authors: Erlebach, T
Jansen, K
First Published: 30-Apr-2005
Citation: DISCRETE APPLIED MATHEMATICS, 2005, 148 (1), pp. 107-125
DOI Link: 10.1016/j.dam.2004.11.007
ISSN: 0166-218X
Links: http://hdl.handle.net/2381/18049
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.